| Model Number |
7952 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Vessel Or Plaque, Device Embedded In (1204)
| Date of Event |
06/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A manufacturing record review was completed and zero nonconformances were found therefore supporting the device met material, assembly and performance specifications.A returned product evaluation was unable to be completed as no devices were returned for investigation.If further information is received, a follow-up report will be submitted.
Event or Problem Description
Wire tip kinked up and broke off when excessive force used while trying to insert grebset.Another physician removed the wire.Per medwatch (b)(4) received july 13, 2018: grebset micro-introducer kit being used.Guidewire in kit broke when trying to withdraw through trocar of kit.Broken wire was retained under skin.Intended procedure was a percutaneous nephrostomy tube placement.